# SDR P5CA9600844

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Part number: 65B409321
- Condition: Cracked
- Location: Nr 3 Pack
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED DUCT AT NR 3 PACK SECONDARY HEAT EXCHANGER AT SEAL RETAINER.  REPLACED DUCT PER BOEING MAINTENANCE MANUAL 21-51-06.
